# SDR AALA20151019010

- Difficulty date: October 19, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 69,186 hours, 10,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 141T52825
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PULLEY ATTACH ANGLE, STIFFENER, IS CRACKED FWD SIDE OF FRAME 246 AT LBL 7.  R & R STIFFENER IAW SRM 53-10-51-2R, 51-20-05, 51-40-02 & AMM 51-20-01.
